# SDR DALA2014101605580

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 36,088 hours, 24,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS ARE INOPERATIVE.  R & R POWER SUPPLY AND BATTERIES.  OPS CHECKED GOOD.
